# SDR IPXA11668875

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 36,533 hours, 11,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING CENTER TANK FRONT SPAR VERTICAL STIFFENER TOP AREA FOUND CRACK JUST AT STA 785.9 RBL 10.94 STIFFENER REPAIRED IAW SRM 57-10-10-2R2, REPAIR 2, FIG 201, REV 50 AT STA 785.9 RBL 10.94 ORG MATERIAL BAC1518-912-2024T3511 CRACK LENGTH 1.2" CUT OFF LENGTH IS 19.5.  REPAIR IS CLASSIFIED AS MAJOR REPAIR.
